Alert archive / West Virginia / Wind Advisories in 2019
Wind Advisory 7, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Apr 14, 2019, 6:26 AM EDT for 4 states. It took effect at Apr 14, 2019, 12:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2019, 6:26 AM EDT (10:26 UTC)
- In effect from
- Apr 14, 2019, 12:00 PM EDT
- Expired
- Apr 15, 2019, 2:35 PM EDT
- In force
- 27 hr
- Issued by
- NWS Charleston, WV
All 24 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Lawrence County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Cabell County, WV, Clay County, WV, Fayette County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pocahontas County, WV, Putnam County, WV, Raleigh County, WV, Randolph County, WV, Wayne County, WV, Webster County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 23 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 10.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539 WWUS71 KRLX 141026 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 626 AM EDT Sun Apr 14 2019 KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>027-034-515>520-522- 141800- /O.NEW.KRLX.WI.Y.0007.190414T1900Z-190415T0100Z/ Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Putnam-Kanawha-Mingo-Logan-Boone-Clay-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Southeast Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, Birch River, and Richwood 626 AM EDT Sun Apr 14 2019 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... The National Weather Service in Charleston has issued a Wind Advisory, which is in effect from 3 PM this afternoon to 9 PM EDT this evening. * WINDS...Southwest 20 to 30 mph with gusts around 45 mph. * TIMING...Strongest winds occurring mid to late afternoon and early evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WVZ523-526-141800- /O.NEW.KRLX.WI.Y.0007.190414T1900Z-190415T2300Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 626 AM EDT Sun Apr 14 2019 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM EDT MONDAY... The National Weather Service in Charleston has issued a Wind Advisory, which is in effect from 3 PM this afternoon to 7 PM EDT Monday. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * TIMING...Strongest winds occurring late this afternoon and evening, and then strengthening further on Monday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ VAZ003-004-WVZ033-141800- /O.NEW.KRLX.WI.Y.0007.190414T1600Z-190415T0100Z/ Dickenson-Buchanan-McDowell- Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, and War 626 AM EDT Sun Apr 14 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... The National Weather Service in Charleston has issued a Wind Advisory, which is in effect from noon today to 9 PM EDT this evening. * WINDS...South 15 to 25 mph with gusts around 45 mph. Strongest on ridgelines. * TIMING...Strongest winds occurring midday and afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
774 WWUS71 KRLX 141923 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 323 PM EDT Sun Apr 14 2019 KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>027-034-515>520-522- 150100- /O.CON.KRLX.WI.Y.0007.000000T0000Z-190415T0100Z/ Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Putnam-Kanawha-Mingo-Logan-Boone-Clay-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Southeast Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, Birch River, and Richwood 323 PM EDT Sun Apr 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WINDS...South 15 to 20 mph with gusts up to 45 mph. * TIMING...Strongest winds occurring mid to late afternoon and early evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WVZ523-526-150330- /O.CON.KRLX.WI.Y.0007.000000T0000Z-190415T2300Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 323 PM EDT Sun Apr 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT MONDAY... * WINDS...Southwest 20 to 30 mph with gusts up to 55 mph. * TIMING...Strongest winds occurring late this afternoon and evening, and then strengthening further on Monday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ VAZ003-004-WVZ033-150100- /O.CON.KRLX.WI.Y.0007.000000T0000Z-190415T0100Z/ Dickenson-Buchanan-McDowell- Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, and War 323 PM EDT Sun Apr 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WINDS...South 15 to 25 mph with gusts up to 50 mph. * TIMING...Strongest winds occurring midday and afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
644 WWUS71 KRLX 150058 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 858 PM EDT Sun Apr 14 2019 KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>027-034-515>520-522- 150200- /O.EXP.KRLX.WI.Y.0007.000000T0000Z-190415T0100Z/ Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Putnam-Kanawha-Mingo-Logan-Boone-Clay-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Southeast Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, Birch River, and Richwood 858 PM EDT Sun Apr 14 2019 ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... Outside of thunderstorms, wind gusts are generally in the 20 to 30 mph range. Thus, will allow the wind advisory to expire as scheduled. $$ VAZ003-004-WVZ033-150200- /O.EXP.KRLX.WI.Y.0007.000000T0000Z-190415T0100Z/ Dickenson-Buchanan-McDowell- Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, and War 858 PM EDT Sun Apr 14 2019 ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... Outside of thunderstorms, wind gusts are generally in the 20 to 30 mph range. Thus, will allow the wind advisory to expire as scheduled. $$ WVZ523-526-150900- /O.CON.KRLX.WI.Y.0007.000000T0000Z-190415T2300Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 858 PM EDT Sun Apr 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT MONDAY... * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...Strongest winds occurring tonight into Monday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
577 WWUS71 KRLX 150758 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 358 AM EDT Mon Apr 15 2019 WVZ523-526-151600- /O.CON.KRLX.WI.Y.0007.000000T0000Z-190415T2300Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 358 AM EDT Mon Apr 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...through Monday evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
529 WWUS71 KRLX 151601 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1201 PM EDT Mon Apr 15 2019 WVZ523-526-152300- /O.CON.KRLX.WI.Y.0007.000000T0000Z-190415T2300Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 1201 PM EDT Mon Apr 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...through Monday evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph for more an hour, or wind gusts of 46 to 57 mph for any duration are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
797 WWUS71 KRLX 151835 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 235 PM EDT Mon Apr 15 2019 WVZ523-526-151945- /O.CAN.KRLX.WI.Y.0007.000000T0000Z-190415T2300Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 235 PM EDT Mon Apr 15 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Charleston has cancelled the Wind Advisory. Winds will continue to gust to 40 mph across the highest elevations until this evening, but will remain below advisory criteria. $$ KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-160245- /O.NEW.KRLX.FR.Y.0001.190416T0400Z-190416T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 235 PM EDT Mon Apr 15 2019 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... The National Weather Service in Charleston has issued a Frost Advisory, which is in effect from midnight tonight to 9 AM EDT Tuesday. * TEMPERATURES...As low as 35. * TIMING...After Midnight through early Tuesday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that areas frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Apr 14, 6:08 AM EDT, 18 minutes earlier.
Area forecast discussion, Apr 14, 6:08 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Charleston WV 608 AM EDT Sun Apr 14 2019 .SYNOPSIS... Very warm and breezy today with some rain this morning. Powerful cold front moves through this afternoon and tonight with numerous severe storms possible. High pressure returns for the start of the new work week. && .NEAR TERM /THROUGH TONIGHT/... As of 603 AM Sunday... Have increased POPs for the early/mid morning hours. Warm front is beginning to move northward across the southern half of the CWA with elevated convection developing to the north and west of the boundary a little faster than expected. Have also adjusted hourly temps a bit. As of 400 AM Sunday... ...FIRST SUBSTANTIAL SEVERE WEATHER THREAT OF THE SPRING EXISTS THIS AFTERNOON AND EVENING... Variety of weather hazards to deal with today. Elevated convection is CURRENTLY developing across the western CWA as a warm front tries to lift north and a glob of H5 vorticity advects across. Showers and a few thunderstorms should spread ENE across the CWA throughout the morning hours. Some small hail could occur with the elevated convection this morning, but no severe weather is expected this morning. Once the warm front lifts north across the CWA, a lull in precip is expected to occur from roughly late morning and into the afternoon. Warm southerly low level flow is prog to increase at that time with some sunshine occurring if enough mixing can occur. Breezy conditions should also develop by mid to late afternoon. The lull in precip and increase in WAA will allow for an increase in instability values with both SBCAPE and MUCAPEs prog to be around 1000 to 1500 j/kg by late afternoon. At the same time, wind fields aloft will be strengthening. Combination of the modest to decent instability and strengthening wind fields should result in rapid convective development by mid afternoon. Timing and placement of convective initiation remains a little uncertain as some guidance suites develop stronger convection across SE OH/NE KY while other suites hold off and initiate convection farther east across West Virginia. Regardless, once convection starts to develop, it should strengthen rather fast. Once deep convection develops, all available guidance suites agree that there should be at least some severe weather in the CWA. Initial convective mode may be scattered clusters of strong to severe storms, but the storms should quickly merge into a rather potent linear line and wind fields in the atmospheric column before more unidirectional. Areas of strong damaging thunderstorm winds are likely as DCAPEs are prog to average between 800 and 1000 j/kg. Ensemble and CAM variables indicate the potential for a few larger and longer swaths of damaging winds across areas that are roughly along/north of I-64 and along/west of I-79. Regardless, an "Enhanced Risk" of severe weather has been outlooked by the SPC for the entire RLX CWA, indicating that numerous severe storms are possible. A few severe hail stones may occur, but lack of greater instability should preclude a more significant hail threat. Brief tornadoes may also occur, especially on the leading edge of any enhancements along the line of storms...and also if any discrete cells can develop before the line becomes more organized. Timing of severe weather: Early to late afternoon for SE OH, Far NE KY, and far western WV. Late afternoon and through the evening for much of WV and SW VA...although the threat will end from west to east as the evening progresses. Severe weather threats ranked from greatest threat to lesser threat: 1. Damaging winds (isolated locally intense damaging winds). 2. Locally heavy rainfall (especially across the northern and eastern halves of West Virginia. 3. Few large hail occurrences. 4. Brief tornado. Scattered lighter showers will then be possible overnight as cold air advection develops/strengthens. Of note, future forecast shifts may need to consider a Wind Advisory for this afternoon and evening for portions of the CWA. The amount of synoptic wind potential will depend on how much sunshine/warming is able to occur today, and what time convection initiates. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... As of 215 AM Sunday... Frontal boundary to the east of the CWA at the start of the period, along with bulk of convective activity. Strong CAA and a tight pressure gradient will combine to create windy conditions on Monday, and expect the possibility for a wind advisory across the higher terrain of the northern mountains on Monday to account for this. Will highlight in HWO. Drier, and gradually warmer Tuesday and Wednesday, as high pressure and upper ridging take hold across the area. && .LONG TERM /THURSDAY THROUGH SATURDAY/... As of 215 AM Sunday... Another strong low pressure system will affect the area mainly Friday into Saturday, with another round of showers and thunderstorms, with heavy downpours due to deep moisture fetch from Gulf of Mexico. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... As of 600 AM Sunday... Convection to be primary aviation wx impact for this TAF package. Large swatch of SHRA and iso TSRA will spread across most aerodromes this morning, although some diminishment of areal coverage of precip may occur by mid to late morning. VFR should prevail, but VSBYs may briefly be reduced under the heaviest precip. More of a concern will be expected strong to severe convection this afternoon and evening. Uncertainty exists regarding timing and placement of strongest convection. Have continued prob30 mentioning of best timing of strong convection, with tempo groupings being needed in the 18z TAF package. All aerodromes will likely have impacts from convection this afternoon and evening. Warm front is moving northward with breezy and gusty SSWrly surface winds developing during the day, becoming blustery from the west tonight. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z MONDAY... FORECAST CONFIDENCE: High on prevailing flight rules. Medium regarding timing of precip. ALTERNATE SCENARIOS: Adjustments to timing of convection likely in future TAF packages and amendments. Greater converage of precip this morning may also occur than currently indicated. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 EDT 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H M M BKW CONSISTENCY H H H H H H H H M H H H EKN CONSISTENCY H H H H H H H H H H M H PKB CONSISTENCY H H H H H H M M M M H M CKB CONSISTENCY H H H H H H H H M H H H AFTER 12Z MONDAY... IFR possible in a few showers and possible stratus on Monday, especially in the mountains. IFR in showers and thunderstorms by Friday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...HART/SL NEAR TERM...HART SHORT TERM...SL LONG TERM...SL AVIATION...HART
Hazardous weather outlook, Apr 14, 5:03 AM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Charleston WV 503 AM EDT Sun Apr 14 2019 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-150900- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 503 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. ...Numerous severe storms possible this afternoon and evening... The Storm Prediction Center has indicated there is an Enhanced Risk of severe weather for the entire region this afternoon and evening. A few thunderstorms may occur this morning, with small hail being possible. However, severe weather is not expected until this afternoon. Strong to severe storms are expected to develop in the afternoon and gradually merge into a line of thunderstorms. Damaging winds will be the primary severe weather threat, although a few severe hail stones and even a brief tornado may also occur. Locally higher rainfall could lead to high water impacts as well. In addition to the severe weather threat, a period of breezy to windy conditions may occur by late afternoon and tonight. A Wind Advisory may eventually be required for the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong winds may occur Monday across the higher mountainous terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Lawrence | 36 min |
| Apr 14, 5:47 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 28 min |
| Apr 14, 6:05 PM EDT | Special Weather Statement | RLX | Wayne | 40 min |
| Apr 14, 6:51 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo, Wyoming | 54 min |
| Apr 14, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan | 23 min |
| Apr 14, 7:33 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Fayette, Kanawha, Nicholas and 2 more | 42 min |
| Apr 14, 7:40 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more | 50 min |
| Apr 14, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh, Wyoming | 58 min |
| Apr 14, 4:17 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 43 min |
| Apr 14, 4:54 PM EDT | Special Weather Statement | RLX | Perry | 36 min |
| Apr 14, 5:16 PM EDT | Special Weather Statement | RLX | Athens, Vinton | 44 min |
| Apr 14, 5:37 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Vinton | 23 min |
| Apr 14, 5:56 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 34 min |
Nearby
Wind Advisories in West Virginia, 2019Wind Advisories in Kentucky, 2019Wind Advisories in Virginia, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.